# SDR SWIA202264083

- Difficulty date: January 10, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N105SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000395
- Aircraft time: 20,616 hours, 11,365 cycles
- System (JASC): 2561 · Life Jacket
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR 2 EACH ESCAPE SLIDE MOUNT BRACKET BOLTS CORRODED   (C CHECK RO 01/28/2022)   REMOVED AND REPLACED FWD SERVICE DOOR ESCAPE SLIDE MOUNT BRACKET BOLTS. REF. EMB 175 AMM 20-10-01. TW; TC1-456 CAL DUE; 5-3-22.
